Jump to content

Cyclical Vomiting Syndrome


Recommended Posts

steph,

i have absolutely NO advice or help...sorry.

but, i did want to say, that i am glad you have an answer to your nausea/vomiting cycles. weird, b/c i wondered a long time ago if you had that...i remember reading about a couple of others here with that and maybe on ndrf? when you talked about your vomiting cyles they sounded so miserable...

yeah, you're right, sometimes if it's not one thing it's another, huh? i sometimes feel like a walking disaster! i am glad though that you are starting to feel a bit better. it sounds like you are not quite as in the POTShole as you were after your other surgeries? i am glad that you are up to being online, reading, watching movies, as i wasn't up to even a little bit of that for 3 months! so, it is good you are feeling well enough to be able to distarct yourself! that helps so much!

we'll see if corina catches that idiom...:) i find myself using them all the time now in my posts when i'm not even trying to b/c i've been thinking about them so much and now they are right there on the tip of my tongue!

i am glad that the zofran at least has helped you some. it helped me a lot too when i had the gb attacks...

good luck and i hope you get answers from others who actually know something...unlike me! :) i'm just here being an insomniac.

okay, back to trying to sleep.

emily

Link to comment
Share on other sites

Hi Steph,

My son was diagnosed with this about 2 years ago after years of testing, although he never once vomited?!?, but did state that he had abdominal migraines. He will be 16 years old soon. He was diagnosed by Chelimsky at University Hospitals in Cleveland after a TTT. He's had stomach aches since he's been about 4 years old. (I don't know if his diagnosis has anything to do with his sister having POTS also). Anyway, he was put on florinef and then effexor. Within a couple of months his pain stopped. He's still on both meds. Dr. Grubb agreed with the dx of abdominal migraines and that the meds were fine for him to be on and were definetly helping. I haven't looked recently, but couldn't find much info on abdominal migraines at all.

Would you mind sharing who the new neurologist is that you're seeing at CC. I'm always looking for new Dr.'s for Chrissy, especially since we haven't been able to get back in to see Dr. Grubb.

Patti

Link to comment
Share on other sites

Guest Mary from OH

Steph-

Yep. It is Marissa that has Abdominal Migraines. (also regular Migraines). She takes Propranolol for her Migraines (both) as a preventative and Motrin as an abortive. She has the variation with severe abdominal pain. Since she also has SEVERE motility problems they can't give her much of anything else (it's pitiful). She doesn't take anything for the nausea and she was on Propulsid (Cissipride) for the constant reflux (vomitting). Now she has nothing.

Sorry that you have another dx. It seems like you and I have TOO much in common. My dr. said that I must have also had this as a child too. Sometimes I wonder if I still ocassionally experience it now. Groan. :)

Glad that CC is getting to the bottom of MORE stuff. I hope that you get some needed relief!! Let me know if you need any help with negotiating the Migraine drugs. Unfortunately, I've probably taken ALL of them, so I have lots of experience!!

Take care!!

Link to comment
Share on other sites

Guest Mary from OH

Steph-

Thanks for your kind words!! Marissa has her ballet recital this weekend!! It is in one of our downtown theatres. The girls all feel like real ballerinas!! She is thrilled. It is her first year in the "big show". Last year she was in the "mini-show", a kind of pre-show.

Yes, it is a good idea to take Zomig (or any other triptan) at the first sign of a migraine as it will be more effective then. But, if you don't catch it then, get it as soon as you can. Find out from your dr. or pharmacist what is the max you can take in a 24hr period. Also, with triptans, you should NEVER take them 2 days in a row as it can cause rebound headaches. Hopefully, you won't need it, but if you do, don't hesitate to use it. Many times, triptans will make you feel strange (there's no real other way to explain it) when you first take them. The side effects will subside within minutes (usually 10 - 15 max) of taking them. They are VERY effective toward stopping a migraine.

Have a great holiday weekend!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...